# SDR CA980707066

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cvac 440
- Engine: Allsn 501D13
- System (JASC): 7530 · Compressor Bleed Control
- Part: Gasket
- Part number: 24096200C
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: E, F

## Discrepancy

(CAN) DURING CLIMB AT 7,000 FEET, TWO ENGINE FIRE WARNING SYSTEMS ACTIVATED ZONE TWO.  ENGINE FIRE BOTTLES BLOWN AND SHUT DOWN IAW EMERGENCY PROCEDURES, AIRCRAFT LANDED OK.  BLOWN GASKET DOWNSTREAM OF THE UPPER 14TH STAGE BLEED AIR CHECK VALVE.  GASKET AND CLAMP REPLACED, AIRCRAFT GROUND RUN OK.
